Journal of Nonlinear Mathematical Physics

Volume 4, Issue 1-2, May 1997, Pages 28 - 35

Symmetries of Separating Nonlinear Schrödinger Equations

Authors
George SVETLICHNY
Corresponding Author
George SVETLICHNY
Available Online 1 May 1997.
DOI
https://doi.org/10.2991/jnmp.1997.4.1-2.3How to use a DOI?
Abstract
We review here the main properties of symmetries of separating hierarchies of nonlinear Schrödinger equations and discuss the obstruction to symmetry liftings from (n)particles to a higher number. We argue that for particles with internal degrees of freedom, new multiparticle effects must appear at each particle-number level.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
4 - 1
Pages
28 - 35
Publication Date
1997/05
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1997.4.1-2.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - George SVETLICHNY
PY  - 1997
DA  - 1997/05
TI  - Symmetries of Separating Nonlinear Schrödinger Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 28
EP  - 35
VL  - 4
IS  - 1-2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1997.4.1-2.3
DO  - https://doi.org/10.2991/jnmp.1997.4.1-2.3
ID  - SVETLICHNY1997
ER  -